# SDR QXEA2010010700020

- Difficulty date: January 3, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 6,853 hours, 7,419 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 430QXS
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,021 hours, 5,680 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND NORMALLY- NO INDICATION THAT GEAR DOORS OPENED PERFORMED EMERGENCY CHECK LIST UTILIZED ALTERNATE GEAR EXTENSION. GEAR EXTENDED UTILIZING ALTERNATE GEAR EXTENSION. LANDING UNEVENTFUL. RETRIEVED PSEU FAULT CODES IAW AMM TASK 32-61-00-742-801, FOUND FAULTS DIN01A UNREASONABLE TRUE-00 (EXTEND COMMAND) DIN02A UNREASONABLE FALSE-00 (RETRACT COMMAND) DIN01B FAIL (LANDING ADV LAMP TEST 2). COMPLIED WITH DVI OF LANDING GEAR AND WHEEL WELLS WITH NO DEFECTS NOTED. COMPLIED WITH GVI AND COMPLIED WITH CONTINUITY CHECK FROM LANDING GEAR CONTROL PANEL CONNECTOR 3261-P55 PIN "P" AND GROUND STUD 3261-GS9 WITH NO DEFECTS NOTED. REMOVED AND REPLACED LDG CONTROL PANEL IAW AMM 32-31-01-000-801 AND 32-31-01-400-801. FUNCTIONAL TESTS GOOD. RETURNED TO SERVICE.
